UM

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
A characterization theorem for semi-classical orthogonal polynomials on non-uniform lattices Journal article
APPLIED MATHEMATICS AND COMPUTATION, 2018,Volume: 334,Page: 356-366
Authors:  Branquinho, A.;  Chen, Y.;  Filipuk, G.;  Rebocho, M. N.
Favorite  |  View/Download:9/0  |  Submit date:2018/10/30
Orthogonal Polynomials  Divided-difference Operator  Non-uniform Lattices  Askey-wilson Operator  Semi-Classical Class  
A MnO2 nanosheet-assisted GSH detection platform using an iridium(III) complex as a switch-on luminescent probe Journal article
NANOSCALE, 2017,Volume: 9,Issue: 14,Page: 4677-4682
Authors:  Dong, Zhen-Zhen;  Lu, Lihua;  Ko, Chung-Nga;  Yang, Chao;  Li, Shengnan;  Lee, Ming-Yuen;  Leung, Chung-Hang;  Ma, Dik-Lung
View  |  Adobe PDF(1760Kb)  |  Favorite  |  View/Download:104/7  |  Submit date:2018/10/30